MAUDE Adverse Event Report: STRYKER SPINE-US 9MM X 0DEG X 11MM X 28MM; INTERVERTEBRAL BODY FUSION DEVICE

STRYKER SPINE-US 9MM X 0DEG X 11MM X 28MM; INTERVERTEBRAL BODY FUSION DEVICE
Catalog Number 48953090
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 01/27/2017
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that; the cage broke during insertion and positioning of cage.The correct inserter (size 11) was allegedly threaded onto cage and implanted.There was no reported delays or adverse event occurred during surgery.
 
Additional Manufacturer Narrative
Visual inspection, device history review, complaint history review, risk assessment.The customer reported event was confirmed via visual inspection.Manufacturing records were reviewed for the corresponding lot and no relevant issues were identified.The most likely cause of the reported event was determined to be user error-pull back the cage which is not supposed to be done.
 
Event or Problem Description

Brand Name
9MM X 0DEG X 11MM X 28MM
Common Device Name
INTERVERTEBRAL BODY FUSION DEVICE
Manufacturer (Section D)
STRYKER SPINE-US
2 pearl court
allendale NJ 07401
MDR Report Key6344242
Report Number3004024955-2017-00011
Device Sequence Number1577541
Product Code MAX
UDI-Device Identifier07613327117851
UDI-Public(01)07613327117851
Combination Product (Y/N)N
Initial Reporter CountryCA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 05/03/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Catalogue Number48953090
Device Lot NumberAHJK
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/28/2017
Type of Report(Section G)FDA Requested
Initial Date Received by Manufacturer 01/27/2017
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date02/20/2017
Supplement Report FDA Received Date05/03/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age70 YR